arrow
Volume 19, Number 3
Previous Issue Next Issue

Ren-Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230.

Preview Full PDF 586 5418 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240.

Preview Full PDF 592 5533 Abstract

De-Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258.

Preview Full PDF 571 5431 Abstract

Cheng-Ming Huang, Hong-Yuan Fu, Shou-Fu Li & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268.

Preview Full PDF 609 5659 Abstract

Ai-Guo Xiao, Shou-Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280.

Preview Full PDF 609 5649 Abstract

Zhong-Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292.

Preview Full PDF 587 5531 Abstract

Shu-Zi Zhou, Wu-Ping Zan & Jin-Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298.

Preview Full PDF 593 5495 Abstract

Yu-Hao Cong & Zheng-You Zhu

J. Comp. Math., 19 (2001), pp. 299-308.

Preview Full PDF 594 5572 Abstract

Xin-Wei Liu & Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322.

Preview Full PDF 570 5401 Abstract

Qi-Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326.

Preview Full PDF 595 5557 Abstract

Bo-Ying Wu & Qin-Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336.

Preview Full PDF 621 5519 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard